# SDR 08FDEA00203

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STA 1239 RBL 48 SEAT TRACK GOUGED AND WORN EVALUATED SEAT TRACK; SEVERAL BROKEN SCALLOPS, OUT OF LIMITS IAW DC/MD10-10 SRM 53-70-00 VOL I PG 21.  REMOVED AND REINSTALLED 4 FLOOR PANELS AT STA 1199-1321 AND 1199-1259 RBL 27-76 IAW MD/DC 10-10 M/M 53-21-01-2.  REMOVED DAMAGED SECTION OF TRACK AND INSTALLED NEW SECTION, IAW DC/MD10-10 SRM 53-70-00 VOL I PG 3/4 AT STA 1229 - 1249 RBL 48, MAT'L ID SECTION, HAT SPLICE AND PLATE ALODINED AND PRIMED IAW DC/MD10-10 SRM 51-21-01 PG 21 AND 24 VOL II.  FABED SECTION IAW DC/MD10-10 SRM 53-70-00 VOL I PG 3 AND 4.
